On connection among values of solutions of the Tricomi problem on the sides of characteristic triangles

Maher, Ahmad and Pleshchinskiĭ, N. B.: On connection among values of solutions of the Tricomi problem on the sides of characteristic triangles. Acta scientiarum mathematicarum, (74) 1-2. pp. 121-133.(2008)

[img] Cikk, tanulmány, mű
math_074_numb_001_002_121-133.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
Page Range: pp. 121-133
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 132-133.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16229

Actions (login required)

View Item View Item